Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 74, Issue 1, 2017
Metadata
 

On the uniqueness and numerical approximation of solutions to certain parabolic quasi-variational inequalities
Michael Hinterm├╝ller and Carlos N. Rautenberg
pp. 1–35
Abstract | Full-Text PDF (16652 KB) | Metadata

Adaptive multilevel trust-region methods for time-dependent PDE-constrained optimization
Stefan Ulbrich and Jan Carsten Ziems
pp. 37–67
Abstract | Full-Text PDF (321 KB) | Metadata

Optimization of plane wave directions in plane wave discontinuous Galerkin methods for the Helmholtz equation
Akshay Agrawal and Ronald H.W. Hoppe
pp. 69–89
Abstract | Full-Text PDF (1643 KB) | Metadata